Publisher: Elsevier

Related content
Volume 256, Number 4, May 1995

< previous issue | all issues | next issue >

Favourites:Add to Favourites

Surface acoustic waves in nonlinear elastic media
pp. 237-366(130)
Authors: Kumar, R.; Kaushik, S.C.; Garg, H.P.; Mayer, A.P.

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more